Is this my body adjusting to taper off percocet?
Ok...I am tapering off of 10/325 percocet. I have been on 80mg's daily up until the past couple weeks where I went down to 4-5 daily. This past week however, I made a jump. It was to be 3 daily (30mg's) Morning, Noon, Night.
I did this on Monday & Tuesday but on tuesday night I lasted from noon until 8pm (big task for me). Then however on wednesday I got a bit rambunctious. I figured..If I could manage 3 daily...and wait so long Tues. Night, I can attempt to cut out my noon dose..I did take 1/2 of a klonipin(not addicted to that) as I felt "edgy" doing it, and I did on Wed! No Noon time med! It wasn't the cravings, but it was my body starting to feel more sluggish late day (could've been klonipin) . I made it until 7pm wed night taking my 2ND Dose. I felt accomplished & proud. I decided now that I took this step - I needed to try to stick with it today- going up and adding noontime dose again would only be detrimental for me later. SO, today I did it. No Noon dose BUT...I took a heavy duty vitamin at breakfast also (for energy & build up of my body) and then at NOON, I took a liquid B12 under my tongue. I went back to work & felt jumpy inside...egdy, and "not right" also..will mention...I had 5 loose bowel movements today. Not bad/painful, but not "me". Tonight I took my 2nd dose of meds a little earlier than 8pm (5'ish) as I had the edgy feeling & loose BM but still JUST at 2 doses! I am going to do it again tomorrow however, my dosage will not be 10mg's anymore only 5 mg's....think I should do it this way? Go all the way down to only 10mg's a day instead of 20 or too quick> should I go down to 15mg's for a day then down to 10 a few days??
ARe all these symptoms withdrawral? Its not the craving for the medication so much as my body reacting and feeling yucky?? I have control over my mind, but not my body I am afraid to put too much stress on my body though?? SHould I slow it down - my stop date is on or about Nov 1st.
ANy suggestions, advice, Thanks